# SDR SWAA010997

- Difficulty date: April 1, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 52,763 hours, 35,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND EEPLS TRACK COVER LOOSE AT AFT SECTION.  SECURED TRACK COVER PER MM.
